# SDR FDEA2020061981282

- Difficulty date: June 18, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 58,340 hours, 21,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR SLIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY HOLDER ASSY (BATTERY) AND CHARGER ASSY FOR THE LT EXTERIOR SLIDE EMERGENCY LIGHT.  OPS CHECKS GOOD IAW AMM 33-51-07-2-0. A/C OK TO CONTINUE.
